×

zbMATH — the first resource for mathematics

Maximal cancellative subsemigroups and cancellative congruences. (English) Zbl 0307.20036

MSC:
20M10 General structure theory for semigroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Mohan S. Putcha, Positive quasi-orders on semigroups, Duke Math. J. 40 (1973), 857 – 869. · Zbl 0281.20057
[2] Takayuki Tamura, Commutative nonpotent archimedean semigroup with cancelation law. I., J. Gakugei Tokushima Univ. 8 (1957), 5 – 11.
[3] T. Tamura, Construction of trees and cummutative archimedean semigroups, Math. Nachr. 36 (1968), 257 – 287. · Zbl 0155.04201
[4] Takayuki Tamura, \cal\?-congruences of \cal\?-semigroups, J. Algebra 27 (1973), 11 – 30. · Zbl 0268.20047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.